Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 170, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 11, 2009, 6:03 AM EST for Baldwin County, Washington County, Wilkinson County, Georgia. It took effect at Nov 11, 2009, 6:31 AM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2009, 6:03 AM EST (11:03 UTC)
- In effect from
- Nov 11, 2009, 6:31 AM EST
- Expired
- Nov 12, 2009, 3:49 AM EST
- In force
- 21 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Moderate
Counties Baldwin County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Milledgeville (MLGG1).
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 32 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 111103 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 603 AM EST WED NOV 11 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC009-303-319-120103- /O.NEW.KFFC.FL.W.0170.091111T1131Z-091113T2100Z/ /MLGG1.2.ER.091111T1131Z.091112T0600Z.091113T1500Z.NO/ 603 AM EST WED NOV 11 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR MILLEDGEVILLE * FROM THIS MORNING UNTIL FRIDAY AFTERNOON. * AT 545 AM WEDNESDAY THE STAGE WAS 24.9 FEET...AND RISING RAPIDLY. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 27.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 33.8 FEET BY AFTER MIDNIGHT THURSDAY. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * AT 35.0 FEET...MAJOR FLOODING BEGINS. NUMEROUS ROADS ARE CLOSED IN THE EAST SIDE OF MILLEDGEVILLE NEAR THE OCONEE RIVER...FISHING CREEK AND TANYARD BRANCH STREAM. WIDESPREAD FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
4 follow-up statements
000 WGUS82 KFFC 111508 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1008 AM EST WED NOV 11 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND WILKINSON COUNTIES && GAC009-303-319-120508- /O.EXT.KFFC.FL.W.0170.000000T0000Z-091113T1704Z/ /MLGG1.2.ER.091111T1150Z.091112T0000Z.091113T1104Z.NO/ 1008 AM EST WED NOV 11 2009 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MILLEDGEVILLE * UNTIL FRIDAY AFTERNOON. * AT 10 AM WEDNESDAY THE STAGE WAS 32 FEET...AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 27.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 33.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT 32.0 FEET...MODERATE FLOODING BEGINS. FISHING CREEK SPREADS FURTHER INTO WOODLAND AREAS AND BEGINS TO COVER SOME ROADS IN LOW LYING AREAS. TANYARD BRANCH STREAM CONTINUES TO FLOOD. $$
000 WGUS42 KFFC 112255 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 PM EST WED NOV 11 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES ...OBSERVED AND/OR FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND WILKINSON COUNTIES MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES .EXCESSIVE RAINFALL TUESDAY CONTINUES TO RESULT IN EXTENSIVE RUNOFF OF WATER INTO AREAS CREEKS...STREAMS...AND RIVERS. MANY POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING DURING THE NEXT FEW DAYS. && GAC013-157-121255- /O.EXT.KFFC.FL.W.0150.000000T0000Z-091113T0228Z/ /ACDG1.2.ER.091111T1346Z.091112T0600Z.091112T2028Z.NO/ 555 PM EST WED NOV 11 2009 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE MIDDLE OCONEE RIVER NEAR ARCADE * UNTIL THURSDAY EVENING. * AT 5 PM EST WEDNESDAY THE STAGE WAS 19.9 FEET...AND RISING. * MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. MODERATE FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET AFTER MIDNIGHT TONIGHT...AND REMAIN ABOVE FLOOD STAGE UNTIL LATE THURSDAY. * AT 21.0 FEET...MODERATE FLOODING BEGINS. FLOODING OF RESIDENTIAL YARDS...LOW AREAS...AND ACCESS ROADS BEGINS. $$ GAC059-133-219-121254- /O.EXT.KFFC.FL.W.0151.000000T0000Z-091115T0712Z/ /PNFG1.2.ER.091111T0740Z.091113T0600Z.091115T0112Z.NO/ 555 PM EST WED NOV 11 2009 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE SATURDAY NIGHT. * AT 5 PM EST WEDNESDAY THE STAGE WAS 16.5 FEET...AND RISING. * MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. MODERATE FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY EARLY FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SATURDAY EVENING. * AT 18.0 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO HIGHER GROUND. $$ GAC009-303-319-121254- /O.CON.KFFC.FL.W.0170.000000T0000Z-091113T1704Z/ /MLGG1.2.ER.091111T1150Z.091111T1900Z.091113T1104Z.NO/ 555 PM EST WED NOV 11 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MILLEDGEVILLE * UNTIL FRIDAY AFTERNOON. * AT 5 PM EST WEDNESDAY THE STAGE WAS 32.4 FEET...AND FALLING SLOWLY. HOWEVER...ADDITIONAL RISES ARE EXPECTED LATER AS WATER UPSTREAM REACHES THIS LOCATION. * MODERATE FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 27.0 FEET. MODERATE FLOOD STAGE IS 32.0 FEET. MAJOR FLOOD STAGE IS 35.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 33.0 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SOMETIME SATURDAY. * AT 32.0 FEET...MODERATE FLOODING BEGINS. FISHING CREEK SPREADS FURTHER INTO WOODLAND AREAS AND BEGINS TO COVER SOME ROADS IN LOW LYING AREAS. TANYARD BRANCH STREAM CONTINUES TO FLOOD. $$ GAC167-175-303-319-121254- /O.NEW.KFFC.FL.W.0181.091114T2015Z-000000T0000Z/ /DBNG1.1.ER.091114T2015Z.091117T0000Z.000000T0000Z.NO/ 555 PM EST WED NOV 11 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR DUBLIN * FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 4 PM WEDNESDAY THE STAGE WAS 11.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST TO BEGIN SATURDAY. * FLOOD STAGE IS 21.0 FEET. MODERATE FLOOD STAGE IS 25.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 24.8 FEET...ALMOST MODERATE FLOOD STAGE BY MONDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 25.0 FEET...MODERATE FLOODING BEGINS. A FEW HOMES BEGIN TO EXPERIENCE FLOODING. FLOOD WATERS SPREAD FURTHER INTO WOODLANDS AND FIELDS NEAR THE RIVER. $$
000 WGUS82 KFFC 120400 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 PM EST WED NOV 11 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE COUNTIES MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND WILKINSON COUNTIES YELLOW RIVER NEAR LITHONIA 3ENE AFFECTING DE KALB AND ROCKDALE COUNTIES YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND ROCKDALE COUNTIES FALLING CREEK NEAR EAST JULIETTE AFFECTING JONES COUNTY LITTLE RIVER NEAR EATONTON AFFECTING PUTNAM COUNTY OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES .EXCESSIVE RAINFALL TUESDAY HAS RESULTED IN FLOODING ALONG MANY POINTS OF THE RIVER SYSTEM IN NORTH AND CENTRAL GEORGIA. THIS WILL CONTINUE FOR SEVERAL DAYS AT SOME LOCATIONS. && GAC013-157-121800- /O.EXT.KFFC.FL.W.0150.000000T0000Z-091113T0400Z/ /ACDG1.2.ER.091111T1346Z.091112T0600Z.091112T2200Z.NO/ 1100 PM EST WED NOV 11 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE MIDDLE OCONEE RIVER NEAR ARCADE * UNTIL THURSDAY EVENING. * AT 10 PM EST WEDNESDAY THE STAGE WAS 21.4 FEET...AND SLOWLY RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 16.0 FEET. MODERATE FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET EARLY THURSDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY. * AT 21.0 FEET...MODERATE FLOODING BEGINS. FLOODING OF RESIDENTIAL YARDS...LOW AREAS...AND ACCESS ROADS BEGINS. $$ GAC059-133-219-121759- /O.EXT.KFFC.FL.W.0151.000000T0000Z-091115T0600Z/ /PNFG1.2.ER.091111T0740Z.091113T0600Z.091115T0000Z.NO/ 1100 PM EST WED NOV 11 2009 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE SATURDAY NIGHT. * AT 10 PM EST WEDNESDAY THE STAGE WAS 17.4 FEET...AND RISING. * MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. MODERATE FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.6 FEET BY EARLY FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY EVENING. * AT 18.0 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO HIGHER GROUND. $$ GAC009-303-319-121759- /O.EXT.KFFC.FL.W.0170.000000T0000Z-091113T1612Z/ /MLGG1.2.ER.091111T1150Z.091111T1900Z.091113T1012Z.NO/ 1100 PM EST WED NOV 11 2009 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MILLEDGEVILLE * UNTIL FRIDAY MORNING. * AT 10 PM EST WEDNESDAY THE STAGE WAS 31.6 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING. MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 27.0 FEET. MODERATE FLOOD STAGE IS 32.0 FEET. * AT 32.0 FEET...MODERATE FLOODING BEGINS. FISHING CREEK SPREADS FURTHER INTO WOODLAND AREAS AND BEGINS TO COVER SOME ROADS IN LOW LYING AREAS. TANYARD BRANCH STREAM CONTINUES TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 32.0 FEET ON MAR 29 2009. $$ GAC303-319-121759- /O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/ /OCOG1.1.ER.091111T2245Z.091112T0245Z.000000T0000Z.NR/ 1100 PM EST WED NOV 11 2009 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR AVANT MINE OCONEE * UNTIL FURTHER NOTICE. * AT 9 PM EST WEDNESDAY THE STAGE WAS 18.5 FEET...AND RISING. * MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. MODERATE FLOOD STAGE IS 20.0 FEET. * THIS CREST COMPARES TO A PREVIOUS CREST OF 18.6 FEET ON SEP 23 2009. * THE RIVER WILL RISE ABOVE MODERATE FLOOD STAGE AFTER MIDNIGHT. $$ GAC089-247-121759- /O.CON.KFFC.FL.W.0156.000000T0000Z-000000T0000Z/ /YLOG1.1.ER.091111T0515Z.091112T0315Z.000000T0000Z.UU/ 1100 PM EST WED NOV 11 2009 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR LITHONIA 3ENE * UNTIL FURTHER NOTICE. * AT 10 PM EST WEDNESDAY THE STAGE WAS 15.1 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 13.0 FEET. $$ GAC217-247-121759- /O.CON.KFFC.FL.W.0148.000000T0000Z-091113T0150Z/ /MYRG1.1.ER.091111T1015Z.091112T0600Z.091112T1950Z.UU/ 1100 PM EST WED NOV 11 2009 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD * UNTIL THURSDAY EVENING. * AT 10 PM EST WEDNESDAY THE STAGE WAS 13.3 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET EARLY THURSDAY. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * AT 13.0 FEET...MINOR FLOODING EXPANDS. MINOR FLOODING OCCURS IN NEWTON COUNTY IN THE RIVERSIDE ESTATES TRAVEL AND TRAILOR PARK. SOME TRAILORS MAY NEED TO BE MOVED TO HIGHER GROUND. $$ GAC169-121759- /O.CON.KFFC.FL.W.0155.000000T0000Z-000000T0000Z/ /FALG1.2.ER.091111T0500Z.091111T1415Z.000000T0000Z.NO/ 1100 PM EST WED NOV 11 2009 THE FLOOD WARNING CONTINUES FOR THE FALLING CREEK NEAR EAST JULIETTE * UNTIL FURTHER NOTICE. * AT 9 PM EST WEDNESDAY THE STAGE WAS 13.4 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 13.0 FEET. * THIS CREST COMPARES TO A PREVIOUS CREST OF 13.6 FEET ON APR 2 2009. * THE CREEK IS EXPECTED TO FALL BELOW FLOOD STAGE AFTER MIDNIGHT. $$ GAC021-153-169-207-289-121759- /O.EXT.KFFC.FL.W.0139.000000T0000Z-091116T0300Z/ /MACG1.1.ER.091111T0731Z.091112T0330Z.091115T2100Z.NO/ 1100 PM EST WED NOV 11 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL SUNDAY EVENING. * AT 10 PM EST WEDNESDAY THE STAGE WAS 23.3 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 18.0 FEET. MODERATE FLOOD STAGE IS 26.0 FEET. * THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND. * THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET ON MAR 29 2009. $$ GAC237-121759- /O.CON.KFFC.FL.W.0149.000000T0000Z-000000T0000Z/ /EANG1.1.ER.091111T0357Z.091111T0800Z.000000T0000Z.NO/ 1100 PM EST WED NOV 11 2009 THE FLOOD WARNING CONTINUES FOR THE LITTLE RIVER NEAR EATONTON * UNTIL FURTHER NOTICE. * AT 10 PM EST WEDNESDAY THE STAGE WAS 20.9 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 20.0 FEET. * THIS CREST COMPARES TO A PREVIOUS CREST OF 22.4 FEET ON SEP 18 2009. $$ GAC105-195-221-121759- /O.EXT.KFFC.FL.W.0163.000000T0000Z-091112T1800Z/ /CARG1.1.ER.091111T1311Z.091111T2000Z.091112T1200Z.UU/ 1100 PM EST WED NOV 11 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BROAD RIVER NEAR CARLTON * UNTIL THURSDAY AFTERNOON. * AT 10 PM EST WEDNESDAY THE STAGE WAS 16.5 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE UNTIL EARLY MORNING. * FLOOD STAGE IS 15.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. $$
000 WGUS82 KFFC 120849 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 AM EST THU NOV 12 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN GEORGIA... OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND WILKINSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. && GAC009-303-319-120919- /O.CAN.KFFC.FL.W.0170.000000T0000Z-091113T1612Z/ /MLGG1.2.ER.091111T1150Z.091111T1900Z.091112T0733Z.NO/ 349 AM EST THU NOV 12 2009 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR MILLEDGEVILLE * AT 3AM EST THURSDAY...THE STAGE WAS 26.1 FEET AND FALLING. * FLOOD STAGE IS 27.0 FEET. $$ GAC021-153-169-207-289-122249- /O.EXT.KFFC.FL.W.0139.000000T0000Z-091116T0336Z/ /MACG1.1.ER.091111T0731Z.091112T1800Z.091115T2136Z.NO/ 349 AM EST THU NOV 12 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL SUNDAY EVENING. * AT 3AM EST THURSDAY...THE STAGE WAS 23.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND. * THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET ON MAR 29 2009. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 11, 5:51 AM EST, 12 minutes earlier.
Area forecast discussion, Nov 11, 5:51 AM EST, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 551 AM EST WED NOV 11 2009 .SHORT TERM /TODAY THROUGH FRIDAY/... OBVIOUSLY THE BIG STORY IS THE RAINFALL FROM YESTERDAY...SEVERAL CREEKS IN MINOR TO MODERATE FLOOD STAGE ACROSS NORTH GEORGIA... AND SOME MAINSTEM RIVERS WILL CONTINUE TO RISE OVER THE NEXT COUPLE OF DAYS. SURFACE LOW WILL CONTINUE TO MOVE EAST...AND THE BACK EDGE OF THE PRECIP ASSOCIATED WITH THE DEFORMATION AXIS IS BEGINNING TO MOVE THROUGH NORTHWEST GEORGIA. THIS WILL TAKE SOME TIME AS ITS ONLY MOVING 10-15MPH...AND AS THE SURFACE LOW STALLS OFF THE CAROLINA COAST THE BACK EDGE WILL BEGIN SLOWING DOWN. THE RAINFALL TODAY WILL NOT BE NEARLY AS MUCH AS IT WAS YESTERDAY... AND BECAUSE OF THE LACK OF DIRECT MOISTURE FLUX THE PRECIP RATES SHOULD GO DOWN AS WELL WITH MAINLY JUST LIGHT RAIN EXPECTED. DRIER AIR IS MOVING IN ALOFT AND AS IT CONTINUES...LIGHT RAIN MAY SWITCH TO DRIZZLE. WILL LEAVE THE FLOOD WATCH IN PLACE THIS MORNING...BUT SINCE IT EXPIRES AT 7AM ITS POSSIBLE IT WONT SHOW UP IN THE ZONE PRODUCTS. SHORT-TERM MODELS CLOSE OFF AN UPPER LOW OVER THE CAROLINAS ON THURSDAY AS RIDGING BEGINS BUILDING IN THE MISSISSIPPI VALLEY. EASTERN PORTIONS OF THE CWA MAY CONTINUE TO SEE LIGHT RAIN THROUGH THURSDAY DEPENDING ON HOW QUICKLY THE LOW MOVES OUT...NAM HAS IT SLOWER AND DEEPER THAN GFS AND ECMWF. HOWEVER...FOR THE MOST PART THE AREA SHOULD BE SUNNY. WELL CONTINUE TO SEE GUSTY WINDS TODAY AS THE LOW MOVES EAST AND HIGH PRESSURE BEGINS TO BUILD IN...WILL LEAVE THE WIND ADVISORY UP FOR NOW. TEMPERATURES ARE A REAL BEAR. HIGH TEMPS TODAY WORKED OUT BETTER THAN I EXPECTED...BUT LIKE IN CENTRAL GEORGIA TODAY...HIGHS TOMORROW WILL DEPEND ON WHERE THE CLOUD COVER REMAINS. MAV IS SLIGHTLY COOLER THAN THE MET (MET CONTINUES WITH SURFACE LOW SLIGHTLY FURTHER SOUTH THAN THE MAV). HAVE GONE WITH MAINLY A BLEND BUT LEANED TOWARD THE COOLER SIDE. OTHERWISE...MODELS ARE IN FAIRLY GOOD AGREEMENT ON A WARM-UP ON FRIDAY...AND INTO THE WEEKEND...AS THE RIDGING BUILDS IN. .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE FIRST PART OF THE EXTENDED FORECAST IS FAIRLY STRAIGHTFORWARD AND SIMPLE. UPPER RIDGING AND SURFACE HIGH WILL GIVE US A FAIRLY PLEASANT WEEKEND. HOWEVER...BY MONDAY THE MODELS ARE INDICATING A STRONG UPPER LOW SLIDING OFF THE ROCKIES. THE 12Z ECMWF WAS WAY AHEAD OF THE 00Z GFS...BY ABOUT A DAY...WITH THE FRONT EXPECTED TO PUSH THROUGH. THE 00Z ECMWF HAS DELAYED THE FRONT AND IS CLOSER TO THE 00Z GFS NOW. THE DEPTH OF THE SYSTEM IS FAIRLY SIMILAR ON BOTH MODELS...BUT THE GFS SEEMS TO HAVE A STRONGER FRONT. BOTH MODELS DEPICTING DRY CAD BUILDING IN ON MONDAY...SO THAT MAY AFFECT TEMPERATURES MONDAY INTO TUESDAY. IT MAY ALSO ENHANCE THE COLD FRONT AS IT INTERACTS WITH THAT WEDGE BOUNDARY. THIS ALL REMAINS TO BE SEEN...STILL A LONG WAY OUT...BUT IN ANY CASE BOTH MODELS BRING THE FRONT THROUGH MONDAY NIGHT THROUGH TUESDAY. FRONT IS WEAKENING BY THAT TIME SO ITS POSSIBLE ONLY PORTIONS OF NORTH GEORGIA WILL GET RAIN AS THE LOW LIFTS ALONG THE OHIO VALLEY. FOR NOW...HAVE INCLUDED ONLY SLIGHT CHANCE SHOWERS...NO THUNDER. TDP && .AVIATION... CEILINGS MAY WOBBLE BETWEEN IFR/MVFR EARLY THIS MORNING BUT SHOULD BECOME PREDOMINANTLY MVFR AFTER 12Z AS DRIER AIR STARTS TO SLIDE INTO THE LOCAL TERMINALS FROM THE NORTHWEST. THE BACK EDGE OF PRECIP SHOULD REACH ATL BY 14Z LINGERING A BIT LONGER AT PDK/AHN...BUT ENDING THIS AFTERNOON AT ALL SITES. BKN/OVC DECK SHOULD CONTINUE LIFTING THROUGH MVFR RANGE THIS AFTERNOON BECOMING VFR BEFORE DISSIPATING ALTOGETHER BY LATE EVENING...WITH SKC EXPECTED AFTER THAT. WINDS STILL QUITE STRONG FROM THE NORTHEAST WITH ATL AS OF 10Z AT 18KTS. SOME DAYTIME GUSTINESS WILL YIELD GUSTS NEAR 30KTS. WINDS DIMINISHING LATE TONIGHT AND TURNING NORTHWEST TOWARD MORNING...SHOULD BE BEFORE THE MORNING PUSH. RRH && .PRELIMINARY POINT TEMPS/POPS... ATHENS 57 45 63 46 70 / 60 20 10 5 5 ATLANTA 59 47 64 47 68 / 40 5 5 5 5 BLAIRSVILLE 59 41 60 39 65 / 40 20 10 5 5 CARTERSVILLE 62 42 63 40 67 / 30 5 5 5 5 COLUMBUS 63 48 68 46 72 / 40 5 5 5 5 GAINESVILLE 58 45 63 46 68 / 50 10 10 5 5 MACON 62 48 68 46 73 / 60 10 5 5 5 ROME 64 43 64 40 70 / 20 10 5 5 5 PEACHTREE CITY 61 43 64 41 69 / 50 5 5 5 5 VIDALIA 64 48 62 48 71 / 70 20 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA. FLASH FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS... CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE... GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY... JACKSON...JASPER...JONES...LAMAR...LUMPKIN...MADISON... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE... POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER... WALTON...WARREN...WHITE...WHITFIELD...WILKES. &&
Hazardous weather outlook, Nov 11, 4:44 AM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 AM EST WED NOV 11 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 444 AM EST WED NOV 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT TODAY. STRONG NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR...AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST AND THE REMNANTS OF IDA DEPARTS TO THE EAST. RIVER AND CREEK LEVELS CONTINUED TO RISE IN MANY LOCATIONS THIS MORNING...AND SEVERAL LOCATIONS ALONG THESE WATERWAYS WILL EXPERIENCE FLOODING THROUGH TODAY AND TONIGHT. REFER TO THE LATEST FLOOD WARNINGS AND RIVER FORECASTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, Nov 11, 2:37 AM EST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 237 AM EST WED NOV 11 2009 GAZ006>009-015-110830- 237 AM EST WED NOV 11 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN LUMPKIN...GILMER... UNION...TOWNS AND FANNIN COUNTIES UNTIL 330 AM EST... AT 233 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE NORTH GEORGIA MOUNTAINS PRODUCING RAINFALL RATES UP TO 1 INCH PER HOUR. THE HEAVY RAIN WILL CONTINUE FOR THE NEXT COUPLE HOURS. RUNOFF FROM THIS RAIN WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS ACROSS LUMPKIN...GILMER...UNION...TOWNS AND FANNIN COUNTIES...INCLUDING AREAS AROUND MARION...CAMP MERRILL... NIMBLEWILL...HAWK MOUNTAIN SHELTER...EAST ELLIJAY...ELLIJAY... CARTECAY...ROY...PISGAH...CHERRY LOG...BLACK GAP SHELTER...STOVER CREEK SHELTER...SPRINGER MOUNTAIN SHELTER...BLUE RIDGE AND HIGDON. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 8:43 PM EST | River Flood Warning | FFC | Cobb | 9 hr |
| Nov 10, 9:11 PM EST | River Flood Warning | FFC | DeKalb, Fulton | 11 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 64 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Cobb, Douglas | 3 days |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Gwinnett | 29 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 42 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 64 hr |
| Nov 10, 9:19 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Nov 10, 9:21 PM EST | River Flood Warning | FFC | Fulton | 19 hr |
| Nov 10, 9:30 PM EST | River Flood Warning | FFC | Cherokee, Cobb | 11 hr |
| Nov 10, 9:35 PM EST | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Walker | 6 hr |
| Nov 10, 10:00 PM EST | River Flood Warning | FFC | Cobb | 21 hr |
| Nov 10, 10:32 PM EST | Areal Flood Warning | FFC | Lamar, Monroe, Upson | 3 hr |
| Nov 10, 11:03 PM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Towns | 5 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Dade | 22 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 12 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Newton, Rockdale | 54 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Putnam | 36 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Barrow, Jackson | 46 hr |
| Nov 10, 11:25 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 5 days |
| Nov 10, 11:33 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 hr |
| Nov 10, 11:44 PM EST | River Flood Warning | FFC | Cherokee | 20 hr |
| Nov 10, 11:57 PM EST | Flash Flood Warning | FFC | Floyd | 6 hr |
| Nov 11, 12:00 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Nov 11, 12:14 AM EST | River Flood Warning | FFC | Jones | 25 hr |
| Nov 11, 12:27 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 35 hr |
| Nov 11, 12:35 AM EST | River Flood Warning | FFC | Whitfield | 66 hr |
| Nov 11, 12:43 AM EST | River Flood Warning | FFC | Burke | 6 days |
| Nov 11, 3:33 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 17 hr |
| Nov 11, 3:38 AM EST | River Flood Warning | FFC | Polk | 4 hr |
| Nov 11, 3:48 AM EST | River Flood Warning | FFC | Cherokee | 27 hr |
| Nov 11, 3:59 AM EST | River Flood Warning | FFC | Cherokee | 25 hr |
| Nov 11, 4:04 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 29 hr |
| Nov 11, 4:19 AM EST | River Flood Warning | FFC | Coweta, Fayette | 7 hr |
| Nov 11, 4:19 AM EST | River Flood Warning | FFC | Coweta, Fayette | 18 hr |
| Nov 11, 4:19 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 32 hr |
| Nov 11, 5:20 AM EST | River Flood Warning | FFC | Fulton | 6 hr |
| Nov 11, 5:20 AM EST | River Flood Warning | FFC | Fayette, Spalding | 61 hr |
| Nov 11, 6:03 AM EST | River Flood Warning | FFC | Douglas | 27 hr |
| Nov 11, 7:02 AM EST | River Flood Warning | FFC | Douglas, Fulton | 28 hr |
| Nov 11, 11:15 AM EST | River Flood Warning | FFC | Floyd, Gordon | 24 hr |
| Nov 11, 11:15 AM EST | River Flood Warning | FFC | Floyd | 20 hr |
| Nov 11, 12:27 PM EST | River Flood Warning | FFC | Floyd | 56 hr |
| Nov 11, 12:35 PM EST | River Flood Warning | FFC | Murray, Whitfield | 28 hr |
| Nov 11, 12:40 PM EST | River Flood Warning | FFC | Floyd, Gordon | 64 hr |
| Nov 11, 1:55 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 35 hr |
| Nov 11, 3:30 PM EST | River Flood Warning | FFC | Fayette, Spalding | 18 hr |
| Nov 11, 4:02 PM EST | River Flood Warning | FFC | Heard | 48 hr |
| Nov 11, 5:20 PM EST | River Flood Warning | FFC | Floyd | 32 hr |
| Nov 11, 5:37 PM EST | Areal Flood Warning | FFC | Haralson | 6 hr |
| Nov 11, 5:55 PM EST | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 7 days |
| Nov 11, 6:31 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.